# SDR DALA2019072904490

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 59,605 hours, 21,688 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1194254) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE LOC. BS 807 CARGO TRACK RBL 13.84 AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE LOC. BS 807 CARGO TRACK RBL 13.84 AT AFT CARGO COMPARTMENT AS PER SRM 53-00-53 REPAIR 3.
